# SDR A6WA201908146792

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 43,832 hours, 42,385 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R TR UNLOCK (C) IN FLIGHT AT 29,000FT 290 KT AMBER REV ICON. T/R APPEARS PHYSICALLY STOWED. EMER STOW PRESSED MSG REMAINED.  DURING THE CRUISE, THE FLIGHT CREW RECEIVED A THRUST REVERSER UNLOCKED CAUTION MESSAGE. AFTER COORDINATING WITH DISPATCH AND WORKING THROUGH THE QRH, THE FLIGHT WILL DIVERT TO BUF.
